Have Mental Health Questions? Ask a Psychiatrist Online
Hi.Welcome to just answer. I am here to answer questions for education and information. I will respond shortly with an answer, or a question for you
This can be an initial effect of the lexapro.
It can also be from withdrawal from xanax.
You need to make sure your psychiatrist knows about these symptoms.
Just to follow them and make sure they are gone within 6 weeks.
OK, let me know if you have more questions.
Also, please click a positive rating on the rating scale. [This must be done manually at the top of the page]. In fact, a 5 rating squares me with just answer and allows me to provide prompt and accurate service to you, but does not increase your cost. And, I will be here for any follow up needed.
First of all you need to make sure your doctor is up on this.
If this goes on more than 6 weeks, it is not from withdrawal, and lexapro might not be the drug for you.
OK, please click a 5 on the rating scale. Come back as needed. The scale is at the top of the page.